# SDR USAA2009071791875

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479599
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - NR 03C21853009/013 - LEVEL 2 EXFOLIATION CORROSION ON INTERCOSTAL AT BS787 + 2 INCHES, RBL20.  REPLACED INTERCOSTAL AT BS787 + 2 INCHES, RBL20 IAW BOEING DRAWING 65-47959.
